# SDR C2XA08TY127

- Difficulty date: October 23, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Flange
- Part number: 23078008
- Part serial: 16567
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 18,649 hours, 14,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR A 3C INSPECTION AND THE NR 1 ENGINE FORWARD BOLT FLANGE WAS FOUND CORRODED.  2 BOLT HOLES AT NR 29 AND NR 45 WERE FOUND IF REPAIRED WOULD RESULT IN BEING BEYOND THE MM LIMITS AND REPAIR OF THE HOLES WOULD RESULT IN A THINWALL CONDITION.  ALL OTHER CORROSION WAS WITHIN LIMITS.  THE BOLT HOLES WERE REPAIRED BY PERFORMING A KEYHOLE REPAIR AND INSTALLING REINFORCEMENT PLATES PER SERVICE BULLETIN AE3007A-72-247.  ALL WORK WAS ACCOMPLISHED IN REFERENCE TO THE SB AND WILL BE RELEASED AT THE END OF THE CHECK.
